# SDR VJ3S2014FA0000499

- Difficulty date: August 22, 2014
- Submitted: August 23, 2014
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Aircraft time: 25,192 hours
- Engine: Cont IO520BB
- Engine time: 1,195 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1048
- Condition: Failed
- Location: Landing Light
- Part time: 3,194 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT WAS INOPERATIVE.  TROUBLESHOT THE SYSTEM AND DISCOVERED THE LANDING LIGHT FAILED.  REPLACED THE CIRCUIT BREAKER.
